# SDR FDEA201402060278

- Difficulty date: February 6, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: FX141N51131
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DECK FLOORBEAM UPPER CHORD AT BS 377 HAS AREAS WITH NICKS & SCRATCHES.  REMOVED FLOORBEAM IAW SRM 51-40-02.  INSTALLED FLOORBEAM IAW SRM 51-40-02 & DWG 141N5113.
